Its been over 6 months since I got this redness on and around my nose and it doesn't seem to be going away.
It started like this - I went for a glycolic peel, followed by a photofacial one month later. In a couple of days I noticed redness on one side of my nose. The doctor told me to apply Flucibet. I don't think it helped but I wasn't sure as it was a small patch. I again went for a glycolic peel after 2 months. After a few days the redness started to appear on the cheeks on both sides of the nose. At times it is quite itchy and red, covering a bigger area, and at times it appears to be getting milder. There is also a red patch under my eyes now.
For the last 2 months I have been using brevoxyl face wash twice a day and applying Metrogyl gel on the affected area. I also had Doxy-1 tablets twice a day for about 6 weeks. The doctor says I will need to use the face wash and gel for a few months for the redness to go away. Problem is I am not sure if this is helping, as sometimes the redness becomes less and sometimes it increases.
Anyone know what this problem is? The doctor says it is not rosacea as it is on the nose (and apparently rosacea does not appear on the nose?) I would like to know what this is and what is the appropriate treatment.
BTW, I am on tamoxifen for the last 4 months and I hope the medicines for this redness will not interfere with the tamoxifen.
Would really appreciate all the inputs. Thanks
Hi. I experienced facial redness and what I feared was Rosacea (red veins on face) after taking oral Isotretinoin. I used the Rosaliac range by La Roche-Posay which really helped. If you can't find these products, try Eucerin Redness Relief range. Clinique have also recently launched a Redness Solutions range.
Hi, glycolic peels thin the skin and can affect the environment of a healthy skin, sensitizing it, causing an inflammatory response in the skin (redness,heat,itching, lumps) Some products, medications can temporarily reduce the symptoms but not necessarily treat the cause. Exposure to uv light (daylight) and some skincare after a peel can be damaging because the skin is sensitized to will over react.
Protecting your skin by using a sun block daily (SPF 15, reapplied if necessary) It is really important.
I have seen results when clients have started a dietary supplement of EFAs and have applied a topical form of VitaminA. Vit A is essential to healing and normalizing the skin( only these forms as they are the mildest, retinyl palmtiate or beta carotene, a precusor to VitA and antioxidant) and Vitamin C ( look for an oil soluble form as they are less likely to irritate the skin) Vitamin E. Anti-oxidants ( CoQ-10, green tea ) act as a tonic to the skin helping reverse damage.
Avoid skincare with colours, fragrances, alot of preservatives, alcohol, as these can continue to sensitize your skin now that your have this condition. It will take time to restore a healthy environment. Most important SUNSCREEN everyday, skincare with antioxidants and may be no gylcolic peels. Hope this helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.